# SDR HALA9800116

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - FLT 26 - LOG PAGE 4096350 - ON PRE-FLIGHT IN HNL FOUND EMERGENCY LIGHT TEST INOPERATIVE.  BITE TEST SHOWED OVERWING BATTERY PACK INOPERATIVE.  REPLACED BATTERY CHARGER AT L-3 DOOR.  OPS CHECK OK.  (X)
